# SDR SWAA2014111434183

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 65,363 hours, 53,664 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2670128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLE CRACKED ON UPPER SURFACE ABOVE LOWER SPAR CAP FSS 231 INCHES FROM INBD EDGE.  REPAIRED ANGLE IAW EA.
